A renormalization approach to reaction-diffusion processes on fractals

Janan Abdulbake, Anthony J. Mullholland, Jagannathan Gomatam

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


Of fundamental importance to wave propagation in a wide range of physical phenomena is the structural geometry of the supporting medium. Recently, there have been several investigations on wave propagation in fractal media. We present here a renormalization approach to the study of reaction-diffusion (RD) wave propagation on finitely ramified fractal structures. In particular we will study a Rinzel-Keller (RK) type model, supporting travelling waves on a Sierpinski gasket (SG), lattice.

Original languageEnglish
Pages (from-to)315-330
Number of pages16
Issue number4
Publication statusPublished - 1 Dec 2003


  • renormalization
  • applied mathematics
  • reaction-diffusion
  • fractals


Dive into the research topics of 'A renormalization approach to reaction-diffusion processes on fractals'. Together they form a unique fingerprint.

Cite this